# SDR DL72S001724

- Difficulty date: September 7, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 64,372 hours, 48,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part serial: 7744
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER INOP DAL (P/N 334701744) (S/N 7744).
